# SDR AALA202105309003

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 24,151 hours, 9,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Loose
- Location: R1 Door Mooring
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE CORD/STRING HANGING LOOSE OFF THE BOTTOM RIGHT SIDE OF R1 ENTRY DOOR. RESECURED MOORING LINE AT R1 ENTRY DOOR PER AMM 25-62-44.
